# SDR SIMA20130119001

- Difficulty date: January 19, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 20,059 hours, 16,864 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2C
- Part serial: 227
- Condition: Faulty
- Location: Window Heat
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4281 THE CREW REPORTED THAT JUST PRIOR TO LANDING AII CREW MEMBERS BEGAN SMELLING A FAINT ABNORMAL ODOR.  THE ODOR BECAME PROGRESSIVELY MORE PUNGENT AND WAS VERY STRONG.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 WINDSHIELD TEMP CONTROLLER IAW AMM 30-42-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
